# SDR SWAA2014022025348

- Difficulty date: February 18, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 32,742 hours, 19,037 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER FIXED TE PANEL FWD ATTACH WIGGLE PLATE INBD OF ENG STRUT CRACKED.  R & R WIGGLE PLATE IAW SRM.
